# SDR SWAA2021021547379

- Difficulty date: February 6, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE; GIRT IS CATCHING ON THE SCUFF PLATE WHEN CLOSING THE AFT SERVICE DOOR. / REPOSITIONED ASD ESCAPE SLIDE SO THE GIRT DOSEN'T CATCH ON THE SCUFF PLATE I.A.W. CUSTOMER CARD 725-61-06 SA
